# SDR ASAA2018080125596

- Difficulty date: July 17, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION SUPPORT WEB RBL 20 STA 794. GROUNDED - YES. REMOVED AND REPLACED TRANSITION SUPPORT WEB IAW SRM 51 40 02 0G 0 W 1" O .050 R .000 L 2.0" D .050.
